# SDR IPXA10B61902

- Difficulty date: August 12, 2010
- Submitted: August 16, 2010
- Operation: Air carrier
- Aircraft: N575UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35664
- Aircraft time: 8,190 hours, 1,344 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Damaged
- Location: Fwd Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C,  CARGO DOOR DAMAGE IAW SRM (REF DI 431689).  FWD CARGO DOOR AFT LOWER CORNER EXT SKIN ASSY REPAIRED IAW RS52-34-36802 & EO B747-5230-39172-A JUST BETWEEN BS 650-670 & STR38R - 39R, ORG MATL IS CLAD2024-T3 0.062" AS SKIN & 2024-T3 0.190" (CHEM-MILLED) AS DOUBLER FINAL CUTOUT SIZE 8.5" X 10.75", REPAIR SIZE 12.5" X 14.5" THIS IS CLASSIFIED AS MAJOR REPAIR WITH CLAD2024-T3 0.140" AS REPAIR DOUBLER.
